# SDR R61A201705090378

- Difficulty date: May 9, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 34,538 hours, 21,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17060287002
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK,  FOUND THE FLOOR SUPPORT AT FRAME 90, RBL 10 HAS CORROSION.   MX REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-41-01,
